I love him so much and hes a functioning addict but I have tried everything in the book to help him. I go to drs. appts. and therapy and psychiatrists. I will be so lost without him. I am devastated. He pampers me like a princess and he has a heart of gold. What else can I do. He emailed me and asked for a divorce yesterday. We are trying to talk but it's useless. He just went to the dr. and again he has 2 prescriptions that I monitored for him and he refuses this time to give them to me and wants to move to another location and Im not from here and I will have to move back home and am disabled but not yet gotten qualified for disability??? ANY SUGGESTIONS??? PRAY PLEASE.
I will pray for you. Please remember, "we can do all things through Christ who strengthens us." Phil 4:13
Have you sought support at a place like Alanon or Nar anon? I am sure your psychiatrist can tell you about these meetings. If not, you can google "Alanon" or "Naranon" and get info about these wonderful support groups.
You and your husband are in my prayers,
maybe by the time it takes for him to get a divorce he may just decide that living without you is not as easy as he thought it would be. It sounds like you have been taking care of things trying to keep him on his feet, what he wants and what he thinks he wants may very well be two different things, We pray that you will be able to get your disability and that things will work out for him as well, just know that we are here and if you need someone to talk with we are happy to help in any way that we can
I'm very sorry to hear the situation you are in. I agree with the others hopefully he will change his mind,yes of course i will pray for you both.But you keep strong,you've done your best the rest is up to him.
I wish you the very best,post anytime you need to talk.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2010 • 5 answers
Posted 17 Oct 2010 • 1 answer
Posted 11 May 2011 • 11 answers
Posted 22 Sep 2011 • 1 answer
Posted 9 Feb 2012 • 2 answers